EconPapers    
Economics at your fingertips  
 

Set-Valued Stochastic Equations and Inclusions

Michał Kisielewicz
Additional contact information
Michał Kisielewicz: University of Zielona Góra

Chapter Chapter 7 in Set-Valued Stochastic Integrals and Applications, 2020, pp 211-247 from Springer

Abstract: Abstract In this chapter we present properties of set-valued stochastic differential equations and set-valued functional inclusions. The results of this chapter extend some result presented in monograph on the case of set-valued stochastic differential equations.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-40329-4_7

Ordering information: This item can be ordered from
http://www.springer.com/9783030403294

DOI: 10.1007/978-3-030-40329-4_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-40329-4_7